# SDR SWAA2014101332884

- Difficulty date: May 21, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 94,602 hours, 65,489 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 LE SLAT DELAMINATED AT OTBD AFT WEDGE.  REPAIRED SLAT IAW SRM.
